Alert archive / Texas / Flash Flood Watches in 2021
Flash Flood Watch 6, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood watch at Sep 12, 2021, 10:05 AM CDT for 7 counties in Texas. It took effect at Sep 12, 2021, 7:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2021, 10:05 AM CDT (15:05 UTC)
- In effect from
- Sep 12, 2021, 7:00 PM CDT
- Expired
- Sep 14, 2021, 1:16 AM CDT
- In force
- 30 hr
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- None
Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 46 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1104 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
456 WGUS64 KCRP 121505 FFACRP URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Corpus Christi TX 1005 AM CDT Sun Sep 12 2021 TXZ234-242>247-342>347-442-443-447-122315- /O.NEW.KCRP.FF.A.0006.210913T0000Z-210914T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun- Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Kingsville, Sinton, McFaddin, Bayside, Kamay, Ricardo, Odem, Victoria, Riviera, Flour Bluff, Mathis, Robstown, Port Lavaca, Ingleside, Austwell, Loyola Beach, Woodsboro, Corpus Christi, Fulton, Taft, Magnolia Beach, Tuloso, Refugio, Rockport, Portland, and Bishop 1005 AM CDT Sun Sep 12 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING... The National Weather Service in Corpus Christi has issued a * Flash Flood Watch for a portion of south Texas, including the following areas, Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal San Patricio, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland Refugio, Inland San Patricio, Kleberg Islands, Nueces Islands and Victoria. * From 7 PM CDT this evening through Tuesday morning. * Heavy rainfall is expected to begin tonight and continue through Tuesday morning. Rainfall totals of 4 to 8 inches are possible with the highest amounts north of Port Aransas. Locally higher amounts are possible. * Low lying areas and places prone to flooding are likely to flood. Flooding along area rivers, creeks, and streams will likely occur with any additional heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not enter or cross flowing water or water of unknown depth. && $$ BF
6 follow-up statements
098 WGUS64 KCRP 122219 FFACRP URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Corpus Christi TX 519 PM CDT Sun Sep 12 2021 TXZ234-242>247-342>347-442-443-447-131100- /O.CON.KCRP.FF.A.0006.210913T0000Z-210914T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun- Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Kingsville, Sinton, McFaddin, Bayside, Kamay, Ricardo, Odem, Victoria, Riviera, Flour Bluff, Mathis, Robstown, Port Lavaca, Ingleside, Austwell, Loyola Beach, Woodsboro, Corpus Christi, Fulton, Taft, Magnolia Beach, Tuloso, Refugio, Rockport, Portland, and Bishop 519 PM CDT Sun Sep 12 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... The Flash Flood Watch continues for * A portion of south Texas, including the following areas, Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal San Patricio, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland Refugio, Inland San Patricio, Kleberg Islands, Nueces Islands and Victoria. * Through Tuesday morning. * Heavy rainfall is expected to begin tonight and continue through Tuesday morning. Rainfall totals of 4 to 8 inches are possible with the highest amounts north of Port Aransas. Locally higher amounts are possible. * Low lying areas and places prone to flooding are likely to flood. Flooding along area rivers, creeks, and streams will likely occur with any additional heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Do not enter or cross flowing water or water of unknown depth. && $$ BF
991 WGUS64 KCRP 131053 FFACRP URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Corpus Christi TX 553 AM CDT Mon Sep 13 2021 TXZ234-242>247-342>347-442-443-447-132100- /O.CON.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun- Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Kingsville, Sinton, McFaddin, Bayside, Kamay, Ricardo, Odem, Victoria, Riviera, Flour Bluff, Mathis, Robstown, Port Lavaca, Ingleside, Austwell, Loyola Beach, Woodsboro, Corpus Christi, Fulton, Taft, Magnolia Beach, Tuloso, Refugio, Rockport, Portland, and Bishop 553 AM CDT Mon Sep 13 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... The Flash Flood Watch continues for * A portion of south Texas, including the following areas, Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal San Patricio, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland Refugio, Inland San Patricio, Kleberg Islands, Nueces Islands and Victoria. * Through Tuesday morning. * Heavy rainfall is expected to begin tonight and continue through Tuesday morning. Rainfall totals of 4 to 6 inches are possible with the highest amounts north of Port Aransas. Locally higher amounts are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not enter or cross flowing water or water of unknown depth. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ JCP
752 WGUS64 KCRP 131727 FFACRP Flood Watch National Weather Service Corpus Christi TX 1227 PM CDT Mon Sep 13 2021 TXZ234-242>247-342>347-442-443-447-140200- /O.CON.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- Including the cities of Victoria, Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 1227 PM CDT Mon Sep 13 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... The Flash Flood Watch continues for * A portion of south Texas, including the following areas, Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal San Patricio, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland Refugio, Inland San Patricio, Kleberg Islands, Nueces Islands, and Victoria. * Through Tuesday morning * Heavy rainfall is expected to begin tonight and continue through Tuesday morning. Rainfall totals of 4 to 6 inches are possible with the highest amounts north of Port Aransas. Locally higher amounts are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not enter or cross flowing water or water of unknown depth. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ ANM
447 WGUS64 KCRP 132056 FFACRP URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Corpus Christi TX 356 PM CDT Mon Sep 13 2021 TXZ242>244-342>344-442-443-132200- /O.CAN.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Kleberg Islands-Nueces Islands- Including the cities of Mathis, Portland, Kingsville, Taft, Robstown, Sinton, Riviera, Tuloso, Ricardo, Ingleside, Odem, Flour Bluff, Loyola Beach, Corpus Christi, and Bishop 356 PM CDT Mon Sep 13 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of south Texas, including the following areas, Coastal Kleberg, Coastal Nueces, Coastal San Patricio, Inland Kleberg, Inland Nueces, Inland San Patricio, Kleberg Islands and Nueces Islands has been cancelled. The Flash Flood Watch is cancelled. $$ TXZ234-245>247-345>347-447-140500- /O.CON.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Victoria-Coastal Aransas-Inland Refugio-Inland Calhoun-Aransas Islands-Coastal Refugio-Coastal Calhoun-Calhoun Islands- Including the cities of Bayside, Port Lavaca, McFaddin, Austwell, Magnolia Beach, Kamay, Victoria, Refugio, Rockport, Woodsboro, and Fulton 356 PM CDT Mon Sep 13 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... The Flash Flood Watch continues for * A portion of south Texas, including the following areas, Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, Coastal Refugio, Inland Calhoun, Inland Refugio and Victoria. * Through Tuesday morning. * Heavy rainfall is expected to continue through Tuesday morning. Additional rainfall amounts of 2 to 3 inches with locally higher amounts are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not enter or cross flowing water or water of unknown depth. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ CB
571 WGUS64 KCRP 140442 FFACRP URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Corpus Christi TX 1142 PM CDT Mon Sep 13 2021 TXZ234-245>247-345>347-447-141200- /O.CON.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Victoria-Coastal Aransas-Inland Refugio-Inland Calhoun-Aransas Islands-Coastal Refugio-Coastal Calhoun-Calhoun Islands- Including the cities of Bayside, Port Lavaca, McFaddin, Austwell, Magnolia Beach, Kamay, Victoria, Refugio, Rockport, Woodsboro, and Fulton 1142 PM CDT Mon Sep 13 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... The Flash Flood Watch continues for * A portion of south Texas, including the following areas, Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, Coastal Refugio, Inland Calhoun, Inland Refugio and Victoria. * Until 7 AM CDT Tuesday. * Heavy rainfall is expected to continue through Tuesday morning. Additional rainfall amounts of 1 to 2 inches with locally higher amounts are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Do not enter or cross flowing water or water of unknown depth. && $$ 87
321 WGUS64 KCRP 140616 FFACRP Flood Watch National Weather Service Corpus Christi TX 116 AM CDT Tue Sep 14 2021 TXZ234-245>247-345>347-447-140730- /O.CAN.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Victoria-Coastal Aransas-Inland Refugio-Inland Calhoun- Aransas Islands-Coastal Refugio-Coastal Calhoun-Calhoun Islands- Including the cities of Victoria, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, Bayside, Austwell, Magnolia Beach, and Port Lavaca 116 AM CDT Tue Sep 14 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of south Texas has been cancelled. The heavy rain threat has moved to the upper Texas coast with Hurricane Nicholas. $$ TMT
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 12, 5:57 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Sep 12, 5:57 AM CDT, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 557 AM CDT Sun Sep 12 2021 .AVIATION... Convection has begun to move onshore this morning, with VCSH for CRP. Expect convection will continue to increase in coverage through today. Heavy rainfall is possible across the inland Coastal Plains which could result in lowered ceilings and visibilities; have included a TEMPO for these conditions for ALI, and CRP. The National Hurricane Center is monitoring an area of disturbed weather over the Bay of Campeche/southwest Gulf of Mexico for tropical storm development. A tropical depression is expected to develop later today or tonight and move into the western Gulf of Mexico. Though the forecast will be highly dependent on the development/track of this system, heavy rainfall is expected. Please continue to monitor the forecast for the most recent information. && .PREV DISCUSSION... /Issued 443 AM CDT Sun Sep 12 2021/ SHORT TERM (Today through Monday)... The moisture return will continue through today and tonight as an inverted trough continues to push west over the area. Convection is expected to develop later this morning along the coast and continue to slowly spread inland. By tonight, all of South Texas will have at least a slight chance of showers and thunderstorms. Some of these may have heavy rainfall at times which could lead to isolated flash flooding in normally flood prone-areas. I think the main story that most are looking for is the potential for a tropical cyclone. Currently, the National Hurricane Center has a 90 percent chance of development of a tropical cyclone for an area of disturbed weather over the Bay of Campeche/southern Gulf of Mexico. It appears likely that a tropical depression will develop later today or tonight. Regardless of development, heavy rainfall is expected Monday as the system approaches South Texas. However, the forecast is HIGHLY dependent on the development and potential track of any tropical cyclones. LONG TERM (Monday Night through Saturday)... The focus for the long-term period continues to be in the tropics as we continue to monitor Invest 94L in the southern Gulf of Mexico. Invest 94L is expected to become a tropical depression later today or tonight as it makes a northwestward then northward progression near the coast of northeast Mexico. The forecast for the system remains complex as model guidance is still pretty spread apart with regards to track and intensity. This will likely be the case until the disturbance becomes more organized. As far as the upper levels are concerned, model guidance continues to show a trough retreating to the west as a ridge of high pressure builds across the southeast. This should allow the tropical system to be steered more along the TX coastline. The latest runs of the NAM/ECMWF/ICON models all depict this scenario. The GFS brings the storm track further east, just off the TX coast. If the NAM/ECMWF/ICON scenario plays out, locally heavy rainfall would be likely with rainfall totals of 4-6" and isolated higher amounts along the coast. 1-3" would be possible for the Coastal Plains region with totals dropping below an inch for westernmost counties. WPC does have a slight risk for excessive rainfall on Day 3. On the flip side...If the system takes a more eastward track (as suggested by the latest GFS run), we would still see rain; however, the heaviest rainfall would likely remain offshore. There is still uncertainty in the forecast as rainfall totals for this forecast are highly dependent on how far east or how far west this storm will track. Since the system has yet to develop, models continue to show spread as far as the forecast track/intensity, thus confidence in the total rainfall we will receive in South Texas remains low. With either of these cases hazardous seas will develop as this system moves further into the Gulf. Seas will be over 10 feet through Tuesday, with wave heights subsiding to below 10 feet Wednesday. There will be an increased risk of rip currents as well as an increase in the potential for coastal flooding through the middle of next week. Once the system develops, we will have a better idea of what impacts will be felt in South Texas. This system has the potential to spin up quick and leave little time for preparation. The tropical system will push off to the northeast by the middle of the week next week as a trough in the upper levels moves across the Great Plains. As this happens, energy at the 500mb level will move into our area and keep rain chances increased through the end of the work week. MARINE... Weak to moderate easterly flow will continue through Sunday. Scattered showers and thunderstorms will increase in coverage today and tonight. The National Hurricane Center has indicated a 90 percent chance of tropical cyclone development of the tropical wave currently located over the Bay of Campeche/southern Gulf of Mexico. This is expected to develop into a tropical depression later today or tonight and move north over the western Gulf of Mexico. Regardless of development, conditions may deteriorate early next week as the system moves northwest towards the western Gulf coast.Scattered to numerous showers and thunderstorms are expected Monday through Wednesday. Hazardous seas will develop with Small Craft Advisory conditions by Monday morning. There is potential for seas over 10 feet late Monday through Tuesday. Seas will slowly subside by Wednesday as the system moves off to the northeast. Isolated to scattered showers and thunderstorms are expected Thursday due to lingering moisture. Keep in mind, this forecast is highly dependent on the evolution of this tropical wave. Please continue to monitor the forecast. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 90 77 86 76 90 / 60 70 80 50 50 Victoria 91 74 84 74 87 / 50 70 80 50 60 Laredo 95 75 93 75 94 / 20 40 50 30 30 Alice 91 73 87 74 91 / 60 70 80 40 40 Rockport 89 78 88 79 89 / 70 70 80 60 50 Cotulla 95 75 92 75 93 / 20 40 50 30 30 Kingsville 90 74 86 74 91 / 60 70 80 40 50 Navy Corpus 89 78 87 81 89 / 70 70 80 50 50 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && LS/77...AVIATION
Hazardous weather outlook, Sep 12, 4:46 AM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 446 AM CDT Sun Sep 12 2021 TXZ229>234-239>247-342>347-442-443-447-131000- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 446 AM CDT Sun Sep 12 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms with locally heavy rainfall are expected today and tonight. Coverage will increase to scattered to numerous by tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous showers and thunderstorms with locally heavy rainfall will be possible Monday through Thursday, becoming isolated to scattered to the east on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-131000- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 446 AM CDT Sun Sep 12 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous thunderstorms will be possible Monday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 10:17 AM CDT | Storm Surge Watch | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 30 hr |
| Sep 12, 10:17 AM CDT | Tropical Storm Watch | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 6 hr |
| Sep 12, 10:17 AM CDT | Tropical Storm Warning | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 42 hr |
| Sep 12, 2:34 PM CDT | Special Weather Statement | CRP | Duval | 41 min |
| Sep 12, 2:50 PM CDT | Special Weather Statement | CRP | Jim Wells | 25 min |
| Sep 12, 3:11 PM CDT | Special Weather Statement | CRP | Jim Wells | 34 min |
| Sep 12, 4:01 PM CDT | Special Weather Statement | CRP | Duval, Live Oak, McMullen | 44 min |
| Sep 12, 4:03 PM CDT | Hurricane Watch | CRP | Aransas, Calhoun, Refugio | 30 hr |
| Sep 12, 4:03 PM CDT | Storm Surge Warning | CRP | Aransas, Calhoun, Refugio | 33 hr |
| Sep 12, 4:40 PM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 50 hr |
| Sep 12, 4:41 PM CDT | Special Weather Statement | CRP | La Salle, McMullen | 49 min |
| Sep 12, 4:44 PM CDT | Special Weather Statement | CRP | Duval | 46 min |
| Sep 12, 6:18 PM CDT | Special Marine Warning | CRP | 27 min |
Nearby
Flash Flood Watches in Texas, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.